Mehmet Eyüp KİRİŞ
Mehmet Eyüp KİRİŞ
Assistant Professor of Mathematics, Afyon Kocatepe University
aku.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
(k, s)-Riemann-Liouville fractional integral and applications
MZ Sarikaya, Z Dahmani, ME KIRIS, F Ahmad
Hacettepe Journal of Mathematics and Statistics 45 (1), 77-89, 2016
1392016
n-Dimensional differential transformation method for solving PDEs
A Kurnaz, G Oturanc, ME Kiris
International Journal of Computer Mathematics 82 (3), 369-380, 2005
1212005
Approximate solutions of generalized pantograph equations by the differential transform method
Y Keskin, A Kurnaz, ΜE Kiris, G Oturanc
International Journal of Nonlinear Sciences and Numerical Simulation 8 (2 …, 2007
642007
On some generalized integral inequalities for Riemann-Liouville fractional integrals
MZ Sarikaya, H Filiz, ME Kiris
Filomat 29 (6), 1307-1314, 2015
272015
Some new inequalities of Hermite-Hadamard type for s-convex functions
MZ Sarikaya, ME Kiris
Miskolc Mathematical Notes 16 (1), 491-501, 2015
252015
\documentclass [12pt]{minimal}\usepackage {amsmath}\usepackage {wasysym}\usepackage {amsfonts}\usepackage {amssymb}\usepackage {amsbsy}\usepackage {mathrsfs}\usepackage …
K Nishiwaki, S Niyogi, A Shivaji
JHEP 1404, 011, 2014
11*2014
On some generalized integral inequalities for φ-convex functions.
MZ Sankaya, M Büyükeken, ME Kiris
Studia Universitatis Babes-Bolyai, Mathematica 60 (3), 2015
92015
\documentclass [12pt]{minimal}\usepackage {amsmath}\usepackage {wasysym}\usepackage {amsfonts}\usepackage {amssymb}\usepackage {amsbsy}\usepackage {mathrsfs}\usepackage …
MZ Sarikaya, Z Dahmani, ME Kiris, F Ahmad
Hacet. J. Math. Stat. 45 (1), 77-89, 2016
82016
Hermite-Hadamard type inequality for φh-convex stochastic processes
MZ Sarıkaya, ME Kiriş, N Çelik
AIP Conference Proceedings 1726 (1), 020076, 2016
72016
On Ostrowski type inequalities and Čebyšev type inequalities with applications
ME Kiris, MZ Sarikaya
Filomat 29 (8), 1695-1713, 2015
62015
On ˇCebysev-Grüss type inequalities for double integrals
MZ Sarikaya, ME Kiris
TJMM 7, 75-83, 2015
62015
On the new generalization of Ostrowski type inequality for double integrals
KM Eyüp, SM Zeki
International Journal of Modern Mathematical Sciences 9 (3), 221-229, 2014
42014
On Hermite-Hadamard type inequalities for co-ordinated trigonometrically -convex functions
H Budak, H Kara, ME Kiriş
Tbilisi Mathematical Journal 13 (2), 1-26, 2020
12020
On Fejer type inequalities for co-ordinated hyperbolic ρ-convex functions
H Kara, H Budak, ME Kiriş
AIMS MATHEMATICS 5 (5), 4681-4701, 2020
2020
Applications of the (k,s,h)-Riemann-Liouville and (k,h)-Hadamard Fractional Operators on Inequalities
MEK Mohamed BEZZIOU, Zoubir DAHMANİ
Konuralp Journal of Mathematics 8 (1), 197-206, 2020
2020
First order derivatives new h.hadamard type ınequalities for harmonically h convex functions
MEK Merve KULE
Cumhuriyet Science Journal 41 (1), 69-84, 2020
2020
On Fejer Type Inequalities for Co-ordinated Trigonometrically ρ-convex Functions
H BUDAK, H KARA, ME KİRİŞ
2nd INTERNATIONAL CONFERENCE ON MATHEMATICAL AND RELATED SCIENCES BOOK OF …, 2019
2019
ON SOME NEW INEQUALITIES FOR s-CONVEX FUNCTIONS
ME Kiris, K Hasan
TWMS Journal of Applied and Engineering Mathematics 9 (1), 101-113, 2019
2019
A generalization of midpoint inequality of m-convex functions
ME Kiriş, N Çaltıner
AIP Conference Proceedings 1726 (1), 020038, 2016
2016
ON THE WEIGHTED INTEGRAL INEQUALITIES FOR s-CONVEX FUNCTION
ME KİRİŞ
Selcuk Journal of Applied Mathematics 16 (1), 2016
2016
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20